# SDR NACA201505010022

- Difficulty date: May 1, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 73,465 hours, 57,254 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE FRAME BS 360 S16L DAMAGE ON FRAME.
